# SDR J7SA2021110800300

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N376FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500447
- Aircraft time: 4,059 hours, 2,625 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED ROLL TO THE RIGHT PAST 30 DEG AT CRUISE WITH AUTOPILOT ON AT 8000 FEET. BOTH CREW GRABBED CONTROLS, DISCONNECTED AUTOPILOT, AND ROLLED WINGS LEVEL. CONTACTED ATC, THERE WAS NO TURBULENCE REPORTED AND NO OTHER AIRCRAFT IN THE AREA. CREW RECONNECTED THE AUTOPILOT AND LANDED UNEVENTFULLY AT DESTINATION AIRPORT (KMIA). REVIEWED QAR DATA. C/W CMC DOWNLOAD. C/W PHASE 1 INSPECTION IAW EMB 505 AMM 220-005-A.
